GRIPEX Hot MAX x 12 sachets

USP Zdrowie


£16.99 £25.00




GRIPEX Hot MAX is a complex preparation that effectively and quickly combats the symptoms of colds and flu. It has antipyretic, analgesic and anti-inflammatory effects and clears the nose.

GRIPEX Hot MAX Composition:
1 sachet contains: active substances: paracetamol 1000 mg, ascorbic acid 100 mg, phenylephrine hydrochloride 12.2 mg

GRIPEX Hot MAX Action:
The drug belongs to a wide group of combined preparations intended for oral administration in the form of a solution. It contains substances (paracetamol) that show pain relief and reduce elevated body temperature. Phenylephrine hydrochloride causes the blood vessels to constrict and the nasal passages to clear. Vitamin C participates in various biological processes and therefore supports the immune system. It has antioxidant properties and protects against the harmful effects of free radicals.

GRIPEX Hot MAX Contraindications:
- allergic to ingredients of the preparation
- liver / kidney diseases
- hypertension
- prostate hypertrophy
- diabetes
- lung diseases
- glaucoma
- epilepsy
- use together with other non-steroidal anti-inflammatory drugs

Indications:
The preparation is recommended during therapeutic treatment of influenza and colds, which are accompanied by symptoms such as headache, throat, sinus, seizures, musculoskeletal pain and rhinitis.

Dosage:
- preparation intended for oral use
- for adults and adolescents over 12 years of age, it is recommended to take 1 sachet every 4-6h (no more than 4 sachets / 24h)
- use after dissolving in 250 ml of hot water.